# SDR DALA13034450947

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 62,210 hours, 46,732 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON AFT PRESSURE BULKHEAD TEE CAP BS 1338 BETWEEN LONGERONS 25 TO 30 LT.  DUE TO DAMAGE ON AREAS THAT ARE NOT ALLOWED IAW SRM 53-05, FIG 115,  TEE CAP REPLACED, NEW TEE CAP INSTALLED IAW SRM 51-10-4, 51-10-3 PAR 26 AND 14 AND SRM 51-30-1, 51-30-2, AND 51-30-5.
